Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 38, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Continued fractions with sequences of partial quotients
K. E. Hirst.
Proc. Amer. Math. Soc. 38 (1973), 221-227
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0311581
A characterization of the Jacobson radical in ternary algebras
Hyo Chul Myung.
Proc. Amer. Math. Soc. 38 (1973), 228-234
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0335582
Direct products and sums of torsion-free Abelian groups
C. E. Murley.
Proc. Amer. Math. Soc. 38 (1973), 235-241
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0311800
The congruence lemma for $[y^{p}z]$
Mervin E. Newton.
Proc. Amer. Math. Soc. 38 (1973), 242-246
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0321913
Finiteness conditions for matrix semigroups
Yechezkel Zalcstein.
Proc. Amer. Math. Soc. 38 (1973), 247-249
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310094
A problem in additive number theory
Donald Quiring.
Proc. Amer. Math. Soc. 38 (1973), 250-252
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0309893
On M. Hall’s continued fraction theorem
T. W. Cusick.
Proc. Amer. Math. Soc. 38 (1973), 253-254
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0309875
On composition series in finite groups
Steven Bauman.
Proc. Amer. Math. Soc. 38 (1973), 255-257
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0311763
Operators with inverses similar to their adjoints
U. N. Singh and Kanta Mangla.
Proc. Amer. Math. Soc. 38 (1973), 258-260
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310688
On Bazilevič functions
Ram Singh.
Proc. Amer. Math. Soc. 38 (1973), 261-271
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0311887
Generalized averaging operators and matrix summability
Robert E. Atalla.
Proc. Amer. Math. Soc. 38 (1973), 272-278
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0313869
Equivalence of integrals
J. A. Chatfield.
Proc. Amer. Math. Soc. 38 (1973), 279-285
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0311847
Multivalued nonexpansive mappings and Opial’s condition
E. Lami Dozo.
Proc. Amer. Math. Soc. 38 (1973), 286-292
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310718
Ideals of square summable power series in several variables
James Radlow.
Proc. Amer. Math. Soc. 38 (1973), 293-297
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0312254
Bounded, conservative, linear operators and the maximal group. II
E. P. Kelly and D. A. Hogan.
Proc. Amer. Math. Soc. 38 (1973), 298-302
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0313832
Measurable solutions of functional equations related to information theory
Pl. Kannappan and C. T. Ng.
Proc. Amer. Math. Soc. 38 (1973), 303-310
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0312110
Distortions properties of alpha-starlike functions
Sanford S. Miller.
Proc. Amer. Math. Soc. 38 (1973), 311-318
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310222
Completeness of eigenvectors in Banach spaces
Harold E. Benzinger.
Proc. Amer. Math. Soc. 38 (1973), 319-324
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0318941
On convex power series of a conservative Markov operator
S. R. Foguel and B. Weiss.
Proc. Amer. Math. Soc. 38 (1973), 325-330
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0313476
A general theorem for decomposition of linear random processes
D. J. Hebert.
Proc. Amer. Math. Soc. 38 (1973), 331-336
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0320265
The solution of a nonlinear Gronwall inequality
Burrell W. Helton.
Proc. Amer. Math. Soc. 38 (1973), 337-342
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310185
Schauder bases and norm ideals of compact operators
J. R. Holub.
Proc. Amer. Math. Soc. 38 (1973), 343-348
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0317012
An integral equation arising in potential theory
H. T. Jones and E. J. Specht.
Proc. Amer. Math. Soc. 38 (1973), 349-354
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0315144
The Hardy class of functions of bounded boundary rotation
Bernard Pinchuk.
Proc. Amer. Math. Soc. 38 (1973), 355-360
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0313516
A note on solutions to the Wiener-Hopf equation with positive kernel
J. Mineka.
Proc. Amer. Math. Soc. 38 (1973), 361-364
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0312101
The Fourier transform is onto only when the group is finite
Colin C. Graham.
Proc. Amer. Math. Soc. 38 (1973), 365-366
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0313716
Perspectivity in the projection lattice of an $AW^{∗} $-algebra
George A. Elliott.
Proc. Amer. Math. Soc. 38 (1973), 367-368
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310660
A characterization of the Browder spectrum
Norberto Salinas.
Proc. Amer. Math. Soc. 38 (1973), 369-373
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0313852
The six dimensional Gauss Bonnet integrand
Alfred Gray.
Proc. Amer. Math. Soc. 38 (1973), 374-380
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0312444
The model companion of the theory of commutative rings without nilpotent elements
L. Lipshitz and D. Saracino.
Proc. Amer. Math. Soc. 38 (1973), 381-387
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0439624
A minimal partial degree $≤O^{’} $
Leonard P. Sasso.
Proc. Amer. Math. Soc. 38 (1973), 388-392
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0311467
Isotopy equivalence classes of normal arcs in $F×I$
C. D. Feustel.
Proc. Amer. Math. Soc. 38 (1973), 393-399
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0322847
Semigroups with invariant Radon measures
Chandra Gowrisankaran.
Proc. Amer. Math. Soc. 38 (1973), 400-404
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0313480
Convergence properties of neighboring sequences
Ralph R. Sabella.
Proc. Amer. Math. Soc. 38 (1973), 405-409
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0312479
Perfect maps of symmetrizable spaces
Harold W. Martin.
Proc. Amer. Math. Soc. 38 (1973), 410-412
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0314009
Comparing almost continuous functions
Paul E. Long and Donald A. Carnahan.
Proc. Amer. Math. Soc. 38 (1973), 413-418
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310824
On the homotopy type of irregular sets
P. F. Duvall and L. S. Husch.
Proc. Amer. Math. Soc. 38 (1973), 419-422
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0312458
Anosov diffeomorphisms on nilmanifolds
Anthony Manning.
Proc. Amer. Math. Soc. 38 (1973), 423-426
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0343317
A metric formula for the Godbillon-Vay invariant for foliations
Bruce L. Reinhart and John W. Wood.
Proc. Amer. Math. Soc. 38 (1973), 427-430
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0310907
The fundamental ideal and $𝜋_{2}$ of higher dimensional knots
S. J. Lomonaco.
Proc. Amer. Math. Soc. 38 (1973), 431-433
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0339193
On the inverse function theorem: A counterexample
Hugh E. Warren.
Proc. Amer. Math. Soc. 38 (1973), 434-435
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0312262
Hurwitz’ theorem
J. H. E. Cohn.
Proc. Amer. Math. Soc. 38 (1973), 436
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0313195
Certain elements in quotients of measure algebras
Sadahiro Saeki.
Proc. Amer. Math. Soc. 38 (1973), 437-440
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0338689
Odd dimensional manifolds with regular conjugate locus
F. Mercuri.
Proc. Amer. Math. Soc. 38 (1973), 441-442
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0315629